| Catalog Number |
02.12.0211FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17.June.2019: lot 186056: (b)(4) items manufactured and released on 21-nov-2018.Expiration date: 2023-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.
Event or Problem Description
Revision surgery after 2 weeks from the primary due to signs of infection (the pathogen is unknown).The surgeon performed an i&d and poly swap and the surgery was completed successfully.